Right now, I am 50+ lbs. overweight. In 2 years, I had lost over 100 lbs. with the help of the lap band, but it had to be removed in Mar., b/c it had slipped and created holes in my stomach. My Dr. just prescribed Phentermine and Carbidopa/Hydroxytry 5/10 Mg. Cap. I also take several antidepressants, and am concerned. I have seen numerous articles on taking carbidopa in conjunction with other drugs that affect seratonin levels. I will say that the diet-drugs are helping with wt. loss and carb-cravings, but I am concerned about health-risks... Anyone have any feedback on interactions or success/failure with the phen/carbidopa mix???
The main thing I would worry about is the risk of heart trouble with that combination of drugs. You should ask your doctor or get a second opinion, and definitely ask your pharmacist what the risks are before you start this drug regime. I see this question is quite old, I just now came across it so you've probably already been on these meds for quite some time. I would definitely question your doctor about it though. If you're not having cardiac symptoms yet, it doesn't mean that you won't. Be careful with yourself, losing weight isn't worth the risk of having a heart attack.
I wonder how you've been doing on these meds so far? Do you care to let us know?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Posted 16 Mar 2013 • 2 answers
Posted 18 May 2013 • 1 answer
Posted 25 May 2015 • 2 answers
Phentermine - I only lost 13 pounds my first month. How can I increase my weight loss in the second?
Posted 24 Jul 2015 • 1 answer
Posted 9 Aug 2016 • 0 answers